# SDR WRLA2009148

- Difficulty date: May 14, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11
- Aircraft serial: 48632
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC40091
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C-CHK IN TPE - EGAT FOUND:  FOUND LT O/B I/B AFT HINGE INTERNAL SUPPORT CRACKED (REF EGAT NRC U05094).  REPLACED O/B FLAP I/B AFT HINGE SUPPORT IAW EI W2009A57B-637 REV O.  CONDITION CHK NORMAL AND JOB COMPLETE.
